MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH EVO PANEL - S5 ACCESSORIES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH EVO PANEL - S5 ACCESSORIES; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-95-70
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H10: livanova deutschland manufactures the electrical venous occluder (evo).The incident occurred in japan.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the control knob of the evo panel suddenly came off.It was attached it again, it is spinning inside and cannot be used.There is no report of any patient injury.
 
Additional Manufacturer Narrative
Regarding this complaint, the customer was mistaken and the repair order was cancelled.Based on the information received, since the repair order was canceled by the customer due to its mistake, there was no alleged malfunction of the device.The event has been reassessed as not reportable.Livanova will keep monitoring the market.H3 other text : request cancelled.
 
Event or Problem Description
See intial report.

Brand Name
EVO PANEL - S5 ACCESSORIES
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17621985
Report Number9611109-2023-00396
Device Sequence Number17988462
Product Code DTQ
UDI-Device Identifier04033817900801
UDI-Public(01)04033817900801(11)181122
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-95-70
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown